Deborah J. Moonan, RN, BSN, Director, Continuing Education, has disclosed that she has no relevant financial relationships.
Ann Gianola, MA, Manager, Continuing Education Accreditation & Program Operations, has disclosed that she has no relevant financial relationships.
Kristina M. Gregory, RN, MSN, OCN, Vice President, Clinical Information Operations, has disclosed that she has no relevant financial relationships.
Rashmi Kumar, PhD, Senior Manager, Clinical Content, has disclosed that she has no relevant financial relationships.
Maria Ho, PhD, Oncology Scientist/Senior Medical Writer, has disclosed that she has no relevant financial relationships.
Gianni M, Dentali F, Grandi AM et al.. Apical ballooning syndrome or takotsubo cardiomyopathy: a systematic review. Eur Heart J 2006;27:1523–1529.
Wickboldt N, Pache JC, Dietrich PY et al.. Takotsubo syndrome secondary to adrenal adenocarcinoma: cortisol as a possible culprit. Am J Respir Crit Care Med 2012;186:1061–1062.
Anderson JL, Adams CD, Antman EM et al.. ACC/AHA 2007 guidelines for the management of patients with unstable angina/non-ST-elevation myocardial infarction: a report of the American College of Cardiology/American Heart Association Task Force on Practice Guidelines. J Am Coll Cardiol 2007;50:e1–e157.
- Search Google Scholar
- Export Citation
. Anderson JL Adams CD Antman EM ACC/AHA 2007 guidelines for the management of patients with unstable angina/non-ST-elevation myocardial infarction: a report of the American College of Cardiology/American Heart Association Task Force on Practice Guidelines. J Am Coll Cardiol 2007; 50: e1– e157.
Ogura R, Hiasa Y, Takahashi T et al.. Specific findings of the standard 12-lead ECG in patients with ‘Takotsubo’ cardiomyopathy: comparison with the findings of acute anterior myocardial infarction. Circ J 2003;67:687–690.
Bybee KA, Kara T, Prasad A et al.. Systematic review: transient left ventricular apical ballooning: a syndrome that mimics ST-segment elevation myocardial infarction. Ann Intern Med 2004;141:858–865.
Atkins MB, Lotze MT, Dutcher JP et al.. High-dose recombinant interleukin 2 therapy for patients with metastatic melanoma: analysis of 270 patients treated between 1985 and 1993. J Clin Oncol 1999;17:2105–2116.
Yeh ET, Tong AT, Lenihan DJ et al.. Cardiovascular complications of cancer therapy: diagnosis, pathogenesis, and management. Circulation 2004;109:3122–3131.
White RL Jr, Schwartzentruber DJ, Guleria A et al.. Cardiopulmonary toxicity of treatment with high dose interleukin-2 in 199 consecutive patients with metastatic melanoma or renal cell carcinoma. Cancer 1994;74:3212–3222.
Thavendiranathan P, Verhaert D, Kendra KL, Raman SV. Fulminant myocarditis owing to high-dose interleukin-2 therapy for metastatic melanoma. Br J Radiol 2011;84:e99–e102.
Ognibene FP, Rosenberg SA, Lotze M et al.. Interleukin-2 administration causes reversible hemodynamic changes and left ventricular dysfunction similar to those seen in septic shock. Chest 1988;94:750–754.
Beck AC, Ward JH, Hammond EH et al.. Cardiomyopathy associated with high-dose interleukin-2 therapy. West J Med 1991;155:293–296.
Goel M, Flaherty L, Lavine S, Redman BG. Reversible cardiomyopathy after high-dose interleukin-2 therapy. J Immunother (1991) 1992;11:225–229.
Khakoo AY, Halushka MK, Rame JE et al.. Reversible cardiomyopathy caused by administration of interferon alpha. Nat Clin Pract Cardiovasc Med 2005;2:53–57.
Kobayashi N, Hata N, Yokoyama S et al.. A case of Takotsubo cardiomyopathy during 5-fluorouracil treatment for rectal adenocarcinoma. J Nippon Med Sch 2009;76:27–33.
Ozturk MA, Ozveren O, Cinar V et al.. Takotsubo syndrome: an underdiagnosed complication of 5-fluorouracil mimicking acute myocardial infarction. Blood Coagul Fibrinolysis 2013;24:90–94.
Grunwald MR, Howie L, Diaz LA Jr. Takotsubo cardiomyopathy and fluorouracil: case report and review of the literature. J Clin Oncol 2012;30:e11–4.
Kepez A, Yesildag O, Erdogan O, Aktas B. Takotsubo cardiomyopathy in a patient with lung adenocarcinoma. Heart Views 2012;13:107–110.
Numico G, Sicuro M, Silvestris N et al.. Takotsubo syndrome in a patient treated with sunitinib for renal cancer. J Clin Oncol 2012;30:e218–220.